# SDR ABXA9701431

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 59132624
- Condition: Cracked
- Location: Nr 2 Eng Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND NR 2 ENGINE PYLON UPPER ATTACH ANGLE CRACKED AND RIVET HEADS ARE POPPED.  *S/D*  REPAIRED CRACKED ANGLE IAW DC9 SRM 54-04.
